# SDR UALA2012022101059

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 83,027 hours, 13,439 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 501
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR COCKPIT TEMP DISPLAYED AND COCKPIT TEMP INOPERATIVE LIGHT ILLUMINATED IN AUTO.  MANUAL OPERATION NORM.  FOUND COCKPIT TRIM AIR VALVE SLOW TO MOVE.  REPLACED TRIM AIR VALVE.
